# SDR DALA2025123109552

- Difficulty date: December 30, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50048
- Aircraft time: 14,907 hours, 6,898 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT OUTBOARD SEAT TRACK BETWEEN FR48-FR49 HAS EVIDENCE OF CORROSION.   REPLACED RT OTBD SEAT TRACK BETWEEN FR48 TO FR49 IAW 51-42-20 AND E.R.A. 630524-14 PRI REV. 3. (LP 1377517)
